Osaka Journal of Mathematics

On the $K$-theory of $PE\sb 6$

Haruo Minami

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 32, Number 4 (1995), 1113-1130.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200786487

Mathematical Reviews number (MathSciNet)
MR1380744

Zentralblatt MATH identifier
0861.55006

Subjects
Primary: 19L64: Computations, geometric applications
Secondary: 22E46: Semisimple Lie groups and their representations 55N15: $K$-theory [See also 19Lxx] {For algebraic $K$-theory, see 18F25, 19- XX}

Citation

Minami, Haruo. On the $K$-theory of $PE\sb 6$. Osaka J. Math. 32 (1995), no. 4, 1113--1130. https://projecteuclid.org/euclid.ojm/1200786487


Export citation